# SDR AALA202206278710

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 66,639 hours, 25,347 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Out Of Adjust
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF LANDING GEAR DID NOT UP LOCK AND GEAR DOORS SHOWING OPEN CYCLED GEAR AS PER ECAM THEN SITUATION NORMAL UNTIL LANDING. AFTER LANDING ECAM LANDING GEAR SYSTEM DISAGREE MESSAGE OCCURRED. MAINTENANCE FOUND THE NOSE LANDING GEAR SENSORS 24GA (AALA202206270145) AND 25GA OUT OF ADJUSTMENT. (AALA202206278710) ADJUSTED SENSORS PER AMM 32-31-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
